# SDR ABXA2014041589

- Difficulty date: April 15, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT ABOVE STRINGER 35R BETWEEN STATION 1417 & 1439 IS CORRODED BETWEEN NUTPLATE & SUPPORT.  REPAIR FLOOR SUPPORT & REPLACED TRANSITION SUPPORT AT RBL 25 FS 1439 & 1417 IAW SRM 51-70-11.  SDR INFO CORRODED L-2, PN 146T5004-21/146T5006-1, PART NAME SUPPORT & STRINGER, SN NSN, FS LOC 1417 TO 1439, RBL 25.  ACFT WAS GNDED.
